RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 126(168), Number 4, Pages 584–589 (Mi msb1953)  

This article is cited in 30 scientific papers (total in 30 papers)

Rationality of some quotient varieties

F. A. Bogomolov, P. I. Katsylo


Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 54:2, 571–576

Bibliographic databases:

UDC: 512.7
MSC: Primary 14K05; Secondary 14E05
Received: 15.05.1984

Citation: F. A. Bogomolov, P. I. Katsylo, “Rationality of some quotient varieties”, Mat. Sb. (N.S.), 126(168):4 (1985), 584–589; Math. USSR-Sb., 54:2 (1986), 571–576

Citation in format AMSBIB
\Bibitem{BogKat85}
\by F.~A.~Bogomolov, P.~I.~Katsylo
\paper Rationality of some quotient varieties
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 126(168)
\issue 4
\pages 584--589
\mathnet{http://mi.mathnet.ru/msb1953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=788089}
\zmath{https://zbmath.org/?q=an:0591.14040}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 54
\issue 2
\pages 571--576
\crossref{https://doi.org/10.1070/SM1986v054n02ABEH002986}


Linking options:
  • http://mi.mathnet.ru/eng/msb1953
  • http://mi.mathnet.ru/eng/msb/v168/i4/p584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “The stable rationality of quotient spaces for simply connected groups”, Math. USSR-Sb., 58:1 (1987), 1–14  mathnet  crossref  mathscinet  zmath
    2. Dolgachev I., “Rationality of Fields of Invariants”, 46, no. 2, 1987, 3–16  mathscinet  zmath  isi
    3. P. I. Katsylo, “Rationality of moduli varieties of plane curves of degree $3k$”, Math. USSR-Sb., 64:2 (1989), 375–381  mathnet  crossref  mathscinet  zmath
    4. Shepherdbarron N., “The Rationality of Some Moduli Spaces of Plane-Curves”, Compos. Math., 67:1 (1988), 51–88  mathscinet  isi
    5. Ein L., Shepherdbarron N., “Some Special Cremona Transformations”, Am. J. Math., 111:5 (1989), 783–800  crossref  mathscinet  zmath  isi
    6. Shepherdbarron N., “Invariant-Theory for S5 and the Rationality of M6”, Compos. Math., 70:1 (1989), 13–25  mathscinet  isi
    7. Shepherdbarron N., “Apolarity and its Applications”, Invent. Math., 97:2 (1989), 433–444  crossref  mathscinet  adsnasa  isi
    8. Hirschowitz A., “The Rationality of Hilbert Schemes of Rational Space-Curves According to Katsylo”, Lect. Notes Math., 1389 (1989), 87–90  crossref  mathscinet  zmath  isi
    9. P. I. Katsylo, “Rationality of the moduli variety of curves of genus 5”, Math. USSR-Sb., 72:2 (1992), 439–445  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. P. I. Katsylo, “Birational geometry of moduli varieties of vector bundles over $\mathbf P^2$”, Math. USSR-Izv., 38:2 (1992), 419–428  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Katsylo P., “Rationality of the Moduli Variety of Curves of Genus 3”, Comment. Math. Helv., 71:4 (1996), 507–524  crossref  mathscinet  zmath  isi
    12. V. É. Kordonskii, “Essential dimension and the second Serre conjecture for exceptional groups”, Math. Notes, 68:4 (2000), 464–470  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. V. É. Kordonskii, “Stable rationality of the group $\operatorname{Spin}_{10}$”, Russian Math. Surveys, 55:1 (2000), 178–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. David J. Saltman, “Invariant fields of symplectic and orthogonal groups”, Journal of Algebra, 258:2 (2002), 507  crossref
    15. Bogomolov F., Petrov T., Tschinkel Y., “Rationality of Moduli of Elliptic Fibrations with Fixed Monodromy”, Geom. Funct. Anal., 12:6 (2002), 1105–1160  crossref  mathscinet  zmath  isi
    16. Casnati G., Del Centina A., “On Certain Loci of Smooth Degree D >= 4 Plane Curves with D-Flexes”, Mich. Math. J., 50:1 (2002), 143–156  crossref  mathscinet  zmath  isi
    17. Ooms A.I., “The Gelfand-Kirillov Conjecture for Semi-Direct Products of Lie Algebras”, J. Algebra, 305:2 (2006), 901–911  crossref  mathscinet  zmath  isi
    18. Chernousov V., Gille P., Reichstein Z., “Resolving G-Torsors by Abelian Base Extensions”, J. Algebra, 296:2 (2006), 561–581  crossref  mathscinet  zmath  isi
    19. Reichstein Z., Vistoli A., “Birational Isomorphisms Between Twisted Group Actions”, J. Lie Theory, 16:4 (2006), 791–802  mathscinet  zmath  isi
    20. Domokos M., “Covariants and the No-Name Lemma”, J. Lie Theory, 18:4 (2008), 839–849  mathscinet  zmath  isi  elib
    21. Boehning Ch. von Bothmer H.-Ch.G. Kroeker J., “Rationality of Moduli Spaces of Plane Curves of Small Degree”, Exp. Math., 18:4 (2009), 499–508  crossref  mathscinet  zmath  isi
    22. Boehning Ch., Bothmer Hans-Christian Graf V., “A Clebsch–Gordan Formula for Sl3(C) and Applications to Rationality”, Adv. Math., 224:1 (2010), 246–259  crossref  mathscinet  zmath  isi
    23. Boehning Ch. von Bothmer H.-Ch.G., “Rationality of the Moduli Spaces of Plane Curves of Sufficiently Large Degree”, Invent. Math., 179:1 (2010), 159–173  crossref  mathscinet  zmath  adsnasa  isi
    24. Bogomolov F. Boehning Ch. Graf Von Bothmer H.-Ch., “Rationality of Quotients by Linear Actions of Affine Groups”, Sci. China-Math., 54:8 (2011), 1521–1532  crossref  mathscinet  zmath  isi
    25. Reynald Lercier, Christophe Ritzenthaler, “Hyperelliptic curves and their invariants: Geometric, arithmetic and algorithmic aspects”, Journal of Algebra, 2012  crossref
    26. Bogomolov F. Boehning Ch. von Bothmer H.-Ch.G., “Linear Bounds for Levels of Stable Rationality”, Cent. Eur. J. Math., 10:2 (2012), 466–520  crossref  mathscinet  zmath  isi  elib
    27. Ma Sh., “The Rationality of the Moduli Spaces of Trigonal Curves of Odd Genus”, J. Reine Angew. Math., 683 (2013), 181–187  crossref  isi
    28. Ma Sh., “Rationality of Fields of Invariants for Some Representations of Sl2 X Sl2”, Compos. Math., 149:7 (2013), 1225–1234  crossref  isi
    29. Trepalin A.S., “Rationality of the Quotient of P-2 by Finite Group of Automorphisms Over Arbitrary Field of Characteristic Zero”, Cent. Eur. J. Math., 12:2 (2014), 229–239  crossref  isi
    30. GIANCARLO LUCCHINI ARTECHE, “GROUPE DE BRAUER NON RAMIFIÉ ALGÉBRIQUE DES ESPACES HOMOGÈNES”, Transformation Groups, 2015  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:313
    Full text:116
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019